MAUDE Adverse Event Report: Biosense Webster Inc VIZIGO; Introducer, Catheter

Biosense Webster Inc VIZIGO; Introducer, Catheter
Catalog Number D138501
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a vizigo and the hemostatic valve was dislodged inside the hub.It was reported that hemostatic valve of vizigo was damaged.The while gasket was found abnormal.Change another sheath to complete the operation.There was no adverse event reported on patient.Additional information received indicating the hemostatic valve was dislodged inside the hub and not dislodged outside of the hub.The brim cap/hub did not detach from the sheath.No air entered the patient¿s body.There was no blood loss.
 
Additional Manufacturer Narrative
The product has not returned for analysis, however, a picture were provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.E1.Initial reporter phone: (b)(6).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).

Brand Name
VIZIGO
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
VistaMed Ltd t/a Freudenberg Medical
ida business & technology park
co. leitrim, ireland.
carrick on shannon N41N8 C9
EI   N41N8C9
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50941966
Report Number3013300026-2026-03213
Device Sequence Number9498671
Product Code DYB
UDI-Device Identifier10846835016253
UDI-Public(01)10846835016253(17)280428(10)18039110
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138501
Device Lot Number18039110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown